# SDR ASAA2015062612231

- Difficulty date: June 26, 2015
- Submitted: June 30, 2015
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 32,756 hours, 9,970 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Warning Light
- Condition: False Activation
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ELECTRONIC AMBER CAUTION LIGHT ILLUMINATED.  ACFT GROUNDED.  ACCOMPLISHED FIM 34-31, TASK 801. AUXILIARY BATTERY CHARGER INOPERATIVE FAULT.  ACCOMPLISHED FIM 34-31, TASK 825. FAULT CLEARED & AUXILIARY BATTERY CHARGER OPS NORMAL.  NO PREVIOUS HISTORY.  GROUND VERIFICATION TEST NORMAL.
